Why do the side and heel of my feet itch?

Fungus. This could be early sign of athletes foot. If there is no other rash you could initially try topical antifungal such, lamisil, (terbinafine) lotrimin, or micatin for 2 weeks.>if it persists or gets worse see dermastologist to rule out other skin condition such as eczema or contact dermatitis.

Related Questions

The heels of my feet itches all the time especially at night. I've tried lotions but it dosent help any. Can u tell me what will n what's the cause.?

Many possibilities. Itching to the bottoms of the feet can be due to many causes, including infection or allergies. Best to see your doctor to determine the exact cause before implementing a treatment plan. Read more...
See a doctor. If you have tried several otc remedies and still have a problem you need to see a doctor. Read more...

I have a rash on top of both of my feet. Have had it for several years. As I get older it gets worse. It itches like crazy when I take off my boots and it gets air. My doctor says its not athlete's foot and it is starting to form on my ankles. I wear wo

So what did the . Doc think it was? If you have it that long and it doesn't respond to therapy, a biopsy is in oreer to have a definitive diagnosis. Read more...
Contact dermatitis? If it isn't fungus, then it is a form of dermatitis, a skin inflammation. Considering where it is, consider contact dermatitis, a reaction to materials in clothing, shoes, etc. Visit a dermatologist or podiatrist. You would benefit from a biopsy and possibly patch testing to see if you are allergic to anything causing this problem. Read more...

My feet itch badly. Only on top of foot. It happens about 3 times a week. Any ideas?

See bellw. Any redness swelling rashes or lesions.? I believe you said it happens to both your feet. Have you had this problem in the past or how long has this been going on for?. Have you recently encountered new shoewear which may have be causing this problem that you may have a allergy to? These are just a few of the questions i would be helpful . I would go see a dermatologist or a podiatrist for further evaluation good luck thank you. Read more...
Try OTC hydrocortiso. If otc Hydrocortisone fails to relieve it, see a dermatologist. Sometimes just a local irritation, but can be other things. Read more...